# SDR CA000714015

- Difficulty date: June 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Aircraft time: 52,684 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT  INBOARD FUEL BOOST PUMP CIRCUIT BREAKER POPPED. INSPECTION OF THE PUMP REVEALED ARCING THROUGH CASING BUT NO SIGN OF BURN ON HOUSING. BOOST PUMP REPLACED. THIS WAS A 4 YEARS OLD PUMP. AWAITING FOR SHOP REPORT ABOUT REASON OF ARCING.
